MathSciNet Relay Station
MathSciNet bibliographic data
MR1858753 46B20
Maluta, Elisabetta; Prus, Stanisław; Szczepanik, Mariusz On Milman's moduli for Banach spaces. Abstr. Appl. Anal. 6 (2001), no. 2, 115–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement